Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Take corex daily one bottle and want to come off it. Suggest medicine?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2195 Questions
Question
hello sir
i take corex daily one bottle and i want never drink corex cough syrup. PLEASE help to me
you suggest any medicine
Posted Thu, 17 Oct 2013 in Drug Abuse
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
You have to be mentally strong

Detailed Answer:
Hi

Thankyou for posting in XXXXXXX

Now a days,many people are taking Corex syrup for sleeping. It contains antihistamine which causes sleeping.It is not recommended for it. You should not take it daily.

I am sorry to say that there are no medicines to avoid Corex.

You should be mentally strong.You should have a determination not to use it. And seek help from professional counselors like a clinical psychologist or a psychiatrist.

Hope i answered your query.

If you have any queries, i will clarify further

Regards
Above answer was peer-reviewed by
 
Follow-up: Take corex daily one bottle and want to come off it. Suggest medicine? 2 days later
when i take not drink corex I feel lezyness.
 
 
Answered by Dr. Hari Charan Perigela 18 hours later
Brief Answer:
Laziness is not due to corex.

Detailed Answer:
Hi

Actually,corex leads to dizziness which inturn makes you inactive.

As you are addicted to it, the feeling will be there for few days after stopping. It will gradually go and make you active.

Please join a gym and become fit.

You will become very active.

Wish you good health.

Regards
Above answer was peer-reviewed by
 
Follow-up: Take corex daily one bottle and want to come off it. Suggest medicine? 1 hour later
my sexul feel is very fast after 3 min i am lazy. please yau say some medicine name for longer sex.
 
 
Answered by Dr. Hari Charan Perigela 23 hours later
Brief Answer:
Your mindset has to be changed.

Detailed Answer:
Hi

You have to change your mindset.

At the age of 28 years,there will not be any problem in sex.
You should not be anxious.
Corex causes you sedation,inactive and may lead to impotency.
Please stop it.

I prescribe Sildenafil to my patients to improve sexual function.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor